On Aug 3, 2009 I had an anterior cervical fusion, with spinal stenosis, removal of bone spurs of C 4,5,6. He also adjusted my cervical column as it was shifted to the left as well as had a bow in it at c5&6. I was home in 3 days. I am physically fit, thus, no collar or PT prescribed for me. However, my doctor discussed changes in my exercise routines. Not a problem. I have been off of the vicodin since August 20th as i am allergic to codeine.
I still have muscle & nerve spasms in my shoulders, upper back, and arms. This pain I manage with NSAIDS & ice packs. However, for about five days now, i have had this spot headache on my left side of my head. Last time I talked with my surgeon about the headaches he said it was due to withdrawal of the vicodin. at that time i was taking the vicodin regularly.
What is causing these headaches as I cannot sleep properly nor may i move about as it makes me dizzy & ill to my stomach?
Thank you Edie
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.